# SDR DALA2023051803962

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 69,391 hours, 8,800 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 ON ARRIVAL DAMAGE REPORTED TO AFT CARGO DR. CORRECTIVE ACTION: DAMAGE FOUND TO AFT CARGO DR PNL A22BR DAMAGE CAT A PERFORMED SRM A330-200 52-32-00. (4853524)
